# SDR 4007053

- Difficulty date: February 25, 2004
- Submitted: September 10, 2004
- Operation: General aviation
- Aircraft: N109MS
- Make and model: Piagio P180
- Aircraft serial: 1008
- Aircraft time: 2,672 hours, 2,195 cycles
- Engine: Pwa PT6*
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Part number: 8011540140140
- Condition: Loose
- Location: Cockpit
- Part time: 2,672 hours, 2,195 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RUDDER PEDAL FOOT ASSEMBLIES ARE MADE UP OF A FOOT PEDAL WHICH SLIPS INTO A TUBE AND RIVETED TOGETHER WITH 6 BLIND RIVETS. (FOOT PEDAL IS OFFSET FROM THE TUBE, SO THE PEDAL WANTS TO ROTATE IN THE TUBE WHEN PUSHING FORWARD ON THE PEDAL)  THE RIVETS WERE LOOSE IN BOTH PILOT'S RUDDER PEDAL ASSEMBLIES AND THE COPILOT'S RIGHT ASSEMBLY.  OLD RIVETS WERE REMOVED, PARTS ASSEMBLED WITH LIGHT COAT OF STRUCTURAL ADHESIVE, AND NEW RIVETS INSTALLED AS RECOMMENDED BY TECHNICAL SUPPORT.
